# SDR CALA2008122201160

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 37,426 hours, 19,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596
- Condition: Cracked
- Location: Bs 727b S8-9l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 727B BETWEEN STRINGER 8 AND 9 LEFT.  CUT OUT DAMAGED AREA FROM FRAME STA 727B BETWEEN STR 8 AND 9 LT INSTALLED REPAIR ANGLES PER EA5310-04498 OP2.
